Volume 1, Issue 3
Finite Difference Solutions of the Boundary Problems for the Systems of Ferro-Magnetic Chain

Yu-Lin Zhou & Bo-Ling Guo

DOI:

J. Comp. Math., 1 (1983), pp. 294-302.

Published online: 1983-01

Preview Full PDF 177 1689
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-1-294, author = {Yu-Lin Zhou and Bo-Ling Guo}, title = {Finite Difference Solutions of the Boundary Problems for the Systems of Ferro-Magnetic Chain}, journal = {Journal of Computational Mathematics}, year = {1983}, volume = {1}, number = {3}, pages = {294--302}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9705.html} }
TY - JOUR T1 - Finite Difference Solutions of the Boundary Problems for the Systems of Ferro-Magnetic Chain AU - Yu-Lin Zhou & Bo-Ling Guo JO - Journal of Computational Mathematics VL - 3 SP - 294 EP - 302 PY - 1983 DA - 1983/01 SN - 1 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9705.html KW - AB -
Yu-Lin Zhou & Bo-Ling Guo. (1970). Finite Difference Solutions of the Boundary Problems for the Systems of Ferro-Magnetic Chain. Journal of Computational Mathematics. 1 (3). 294-302. doi:
Copy to clipboard
The citation has been copied to your clipboard